# SDR CA130114006

- Difficulty date: January 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,641 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON JAN 2, FIN 259 WAS FOUND TO HAVE A CRACKED CTR BODY EXHAUST ON NR 2 ENGINE  DEFECT L4759417 READS: DURING PDC CHECK FOUND NR 2 ENGINE CENTER BODY EXHAUST CONE CRACKED 17" FROM AFT TIP AT THE WELD, RADIAL CRACK 60 PERCENT AROUND.  CENTERBODY REPLACED IAW AMM 78-11-12 FAN COWL CLOSED CS BY AC 034091.
